# SDR CA971021017

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 2211 · Autopilot Computer
- Part: Flight Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER TAKEOFF AUTO THROTTLE FLIGHT MESSAGE. ALSO LOST AUTO PILOT, AUTO THROTTLE, FLIGHT DIRECTOR, AUTO PILOT NOT AVAILABLE, NO SPEED TARGET, FLIGHT MODE ANNUNCIATOR BLANK, AIRCRAFT RETURNED TO BASE. MAINTENANCE ACTION INVOLVED REPACKING FLIGHT CONTROL PRIMARY AND SECONDARY COMPUTERS NR1 & NR2 RESET FLIGHT MANAGEMENT GUIDANCE AND ENVELOPE COMPUTER AND FLIGHT CONTROL UNIT CIRCUIT BREAKERS. CENTRALIZED FAULT DISPLAY SYSTEM CHECK SERVICEABLE.
